# SDR DXTA200601675

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 5,225 hours, 3,255 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Air Data Module
- Part number: 8220374412
- Part serial: 56TG
- Condition: Contaminated
- Location: E/E Bay
- Part time: 3,199 hours, 2,054 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LOST AIRSPEED AND ALTITUDE INFO ON THE PFD.  IN ADDITION, THE AUTO SLAT LIGHT ILLUMINATED ON THE MASTER WARNING PANEL AND THE MSG LIGHT IN THE EIED.  ABORTED TAKEOFF.  REMOVED EXISTING NR 1 ADC.  FOUND WATER DAMAGE.  FURTHER INSPECTION REVEALED DV WINDOW DRAIN LINE DISCONNECTED.  CONNECTED DV WINDOW DRAIN LINE PER 53-004.  INSTALLED O/H ADC PER 34-103.  C/W OPS CHECK PER 34-104 AND LEAK CHECK PER 34-100 C/W FUNCTIONAL PER 34-102 AND CERTIFIED PER FAR 91.411 PART 43 APPENDIX E.
